# SDR HALA2011122700619

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,635 hours, 6,585 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110422
- Part serial: D04170
- Condition: Failed
- Location: Stall Warning
- Part time: 19 hours, 2 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WARN ELEX DISPLAYED ON STATUS PAGE.  REPLACED RT STALL WARNING CARD.  OPS CHECK OK IAW MM 27-32-01.
